It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Vaccination & Immunization Board Index
Pages: 1 Showing 1 - 20 of 23 for hep b reaction. (0.007 seconds)


... The Hepatitis B vaccine is widely used now and most people have no problems with it. ... (4 replies)
... hours after receiving a double booster on hep b vaccine from Glaxo Smith Kline I became quite ill, nausea, gastro pain issues etc. ... (12 replies)
... and calm my immune system down. I am skeptical at this point, as I have never dealt with alternative therapy, but am willing to try anything to stop the allergic reaction of generalized pruritis. I know some people swear that Naturopaths have cured many terrible ills and reduced suffering. ... (12 replies)

... You are right about doctors not wanting to admit vaccines can cause people issues, especially the Hep B one. ... (12 replies)
... what medications they took, any suggsetions you might have and when this reaction faded on it's own. ... (12 replies)
... naturopath and accupunture person tonight. This person indicated by phone that she has treated adverse pruritis reactions from various vaccines, although not the hep B one. Apparently these reactions are often unreported and happen more than glaxo claims in their literature of 0.03 to 0. ... (12 replies)
... I just read today on another list that people who have difficulty retaining immunity to the Hep B poison (oops--"vaccine") are often found to be suffering from celiac sprue (gluten intolerance). You might want to check into it. And, BTW, I hope you've escaped permanent damage from the vaccines, only more time will tell. Kiki (12 replies)
... This type of reaction Pruritis generalized is horrible. i am hoping to get some response posts from some people that have had the reaction and what they did to alleviate, cure, or how long it took to just fade once the immune response settled down. ... (12 replies)
... I had a Hep A shot and a few days later I started to feel queasy and tired plus I wasn't very hungry, basically I didn't feel right. ... (12 replies)
... then I have ever had in my life, the confusion still comes and goes but seems less frequent. I truley believe that this started or is a result of the Hepititis B vacc. that I recieved and I will not get another dose, have any of you ever heard of something like this? ... (10 replies)
... I was hoping someone who had the same reaction I am having would provide a post. What is craniosacral treatment? ... (12 replies)
... I'd file an adverse reaction report. The use of prednisone can also cause permanent, long term problems. ... (12 replies)
... Just wanted to stop in and update all of you. I am back to work, feeling a lot better now. I still have some problems with the left side of my body but they seem to be getting better slowly. Sometimes after being on my feet all day at work the arthritis that I suffer from due to the Lupus seems to flare more on that side then the other and my leg will feel very week, but I... (10 replies)
... Side effects such as the ones you are describing and even MS are unfortunately all too common with the Hep B vaccine. It's a nasty little vaccine. Do some searches and you can learn a lot of info. ... (10 replies)
... personally, i will not vaccinate for hep b, at least until they are 10 or older. i was not vaccinated for it until i was a senior in highschool, and only because i was moving overseas. ... (11 replies)
... The tetanus vaccine is one of the most controversial next to hep B. ... (14 replies)
... Bren, I'm so sorry about your loss, your story is truley heart breaking. I understand about not vaxxing your kids. I had a perfectly normal child who was developing above normal and just before his second birthday he received the mmr, dpt, polio, hep-b, and hib all in one day! He regressed rapidly over a few days and was never the same since. He's almost 8 years old now... (49 replies)
... underreported because doctors often tell their patients that the reaction is likely not from the vaccine shot. Any potentential dangerous chemical put in vaccines needs to be eliminated. ... (4 replies)
... I hope so too Kiki. My doctors which include a GP, Allergist,and Dermatologist as well as the vaccine maker say the immune system will settle down eventually and this should fade, but it could take weeks more of prednisone and months of plain old time for this to go away. If it is not gone by mid to late January I will try to see an immune specialist and a naturopath.... (12 replies)
... My immune response was strong and my antibody Titer level is now immune at 150 iu/l. Now if only the damned pruritis would stop. I think the prednisone and antihistamines are starting to help and turn this around. Hope to hear some responses/feedback from similar reactions. (12 replies)




Pages: 1

All times are GMT -7. The time now is 10:56 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!